2013
07.25

(For the full story, see Part 1 and Part 2.)

I was put on Decadron, a steroid, after my first biopsy back in February to reduce inflammation. It now appears that this steroid has caused most of the abnormal signals on my MRIs to clear up, leaving just one tiny spot. We still don’t know however what that spot is. I’m told It could be vasculitis or it could be brain lymphoma.

Because the steroid can “melt away” or reduce lymphoma (not cure it), I’ve been taken off of that drug. The plan now is to see what happens with the remaining spot on my MRI while not taking the drug. I go in for another MRI in three months to find out.

I experienced some serious withdrawal symptoms after going off of Decadron, namely extreme fatigue and joint pain, mostly in my knees but also in my hands, wrists, hips and shoulders. This seems to be common based on what I’ve read on the net.

I did have two more seizures on June 21. One while at home, and a second about an hour later while in the ER. As a result, my neurologist doubled the anticonvulsant medication I’ve been taking. My tongue is still recovering from having bit it again.

I still continue to feel healthy, and don’t have any new symptoms, but having had the two recent seizures does make me feel a little like a walking time-bomb – I hope the Keppra does it’s job.